Information Journal Paper
APA:
CopyNADIR, MOSTEFA. (2012). ADAPTED LINEAR APPROXIMATION FOR SINGULAR INTEGRALS. MATHEMATICAL SCIENCES, 6(-), 1-5. SID. https://sid.ir/paper/322600/en
Vancouver:
CopyNADIR MOSTEFA. ADAPTED LINEAR APPROXIMATION FOR SINGULAR INTEGRALS. MATHEMATICAL SCIENCES[Internet]. 2012;6(-):1-5. Available from: https://sid.ir/paper/322600/en
IEEE:
CopyMOSTEFA NADIR, “ADAPTED LINEAR APPROXIMATION FOR SINGULAR INTEGRALS,” MATHEMATICAL SCIENCES, vol. 6, no. -, pp. 1–5, 2012, [Online]. Available: https://sid.ir/paper/322600/en